Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Conditional asymptotic formulae for a class of arithmetic functions

Authors: Werner Georg Nowak and Michael Schmeier
Journal: Proc. Amer. Math. Soc. 103 (1988), 713-717
MSC: Primary 11N37; Secondary 11M26, 11M41
MathSciNet review: 947644
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Under the assumption of Riemann's Hypothesis, a general asymptotic formula for sums $ \sum\nolimits_{n \leq x} {a\left( n \right)} $ is established which applies (e.g.) to arithmetic functions $ a\left( n \right)$ defined by a kind of convolution of the Möbius function with some divisor function.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11N37, 11M26, 11M41

Retrieve articles in all journals with MSC: 11N37, 11M26, 11M41

Additional Information

PII: S 0002-9939(1988)0947644-0
Keywords: Arithmetic functions, convolution method, Riemann's Hypothesis
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia